# SDR MZZA2009040300035

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,142 hours, 12,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1A2260206
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICIERS BOTH AFT SEAT TRACKS WORN OUT OF LIMITS.  FIRST OFFICIERS AFT SEAT TRACKS REPLACED PER AMM 25-11-11 REV 38.
